A 27-year-old female asked:
I finished menstruating two days ago and i have severe dizziness, nausea and lower abdominal pain. what could be causing this?
1 doctor answer • 3 doctors weighed in
Infectious Disease 23 years experience
Emergency evaluation: This is a worrisome situation - I would suggest you get to an Emergency Room or Casualty Ward as soon as possible. I would worry about an 'ectopic pregnancy' - which could cause these symptoms you describe. I believe your blood levels are 'low' and you might be bleeding internally. Please get to a hospital at once! This is an emergency!
476 viewsReviewed >2 years ago
Last updated Dec 7, 2017
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.